Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2018, Article ID 3581768, 7 pages
https://doi.org/10.1155/2018/3581768
Research Article

Rectangular Metric-Like Type Spaces and Related Fixed Points

1Department of Mathematics and General Sciences, Prince Sultan University, Riyadh, Saudi Arabia
2Department of Mathematics, College of Education in Jubail, Imam Abdulrahman Bin Faisal University, P.O. 12020, Industrial Jubail 31961, Saudi Arabia
3Palestine Technical University, Kadoorie, Tulkarem, State of Palestine

Correspondence should be addressed to H. Aydi; as.ude.uai@idyamh

Received 2 April 2018; Accepted 15 August 2018; Published 3 September 2018

Academic Editor: Ji Gao

Copyright © 2018 N. Mlaiki et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. W. A. Kirk and N. Shahzad, Fixed Point Theory in Distance Spaces, Springer, Berlin, Germany, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  2. T. Abeljawad, K. Abodayeh, and N. Mlaiki, “On fixed point generalizations to partial b-metric spaces,” Journal of Computational Analysis and Applications, vol. 19, no. 5, pp. 883–891, 2015. View at Google Scholar · View at MathSciNet
  3. T. Abdeljawad and D. Türkoglu, “Locally convex valued rectangular metric spaces and the Kannan's fixed point theorem,” Journal of Computational Analysis and Applications, vol. 14, no. 3, pp. 484–494, 2012. View at Google Scholar · View at MathSciNet
  4. K. Abodayeh, N. Mlaiki, T. Abdeljawad, and W. Shatanawi, “Relations between partial metric spaces and M-metric spaces, Caristi Kirk's Theorem in M-metric type spaces,” Journal of Mathematical Analysis, vol. 7, no. 3, pp. 1–12, 2016. View at Google Scholar · View at MathSciNet
  5. M. Asadi, E. Karapınar, and P. Salimi, “New extension of p-metric spaces with some fixed-point results on M-metric spaces,” Journal of Inequalities and Applications, vol. 2014, p. 18, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  6. H. Aydi, E. Karapınar, and B. Samet, “Fixed points for generalized (α,ψ)-contractions on generalized metric spaces,” Journal of Inequalities and Applications, vol. 2014, 229 pages, 2014. View at Publisher · View at Google Scholar
  7. H. Aydi, M. Jellali, and E. Karapınar, “On fixed point results for α-implicit contractions in quasi-metric spaces and consequences,” Nonlinear Analysis: Modelling and Control, vol. 21, no. 1, pp. 40–56, 2016. View at Publisher · View at Google Scholar · View at MathSciNet
  8. H. Aydi, M.-F. Bota, E. Karapınar, and S. Mitrović, “A fixed point theorem for set-valued quasi-contractions in b-metric spaces,” Fixed Point Theory and Applications, vol. 2012, no. 88, 2012. View at Publisher · View at Google Scholar
  9. A. Branciari, “A fixed point theorem of Banach-Caccioppoli type on a class of generalized metric spaces,” Publicationes Mathematicae, vol. 57, no. 1-2, pp. 31–37, 2000. View at Google Scholar · View at MathSciNet · View at Scopus
  10. A. Felhi and H. Aydi, “New fixed point results for multi-valued maps via manageable functions and an application on a boundary value problem,” “Politehnica'' University of Bucharest. Scientific Bulletin. Series A. Applied Mathematics and Physics, vol. 80, no. 1, pp. 81–92, 2018. View at Google Scholar · View at MathSciNet
  11. A. Amini-Harandi, “Metric-like spaces, partial metric spaces and fixed points,” Fixed Point Theory and Applications, vol. 2012, article 204, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  12. E. Karapınar, S. Czerwik, and H. Aydi, “(α,ψ)-Meir-Keeler contraction mappings in generalized b-metric spaces,” Journal of Function spaces, vol. 201, Article ID 3264620, p. 4, 2018. View at Google Scholar
  13. S. G. Matthews, “Partial metric topology,” in Proceedings of the 8th Summer Conference on General Topology and Applications, vol. 728 of Ann. New York Acad. Sci., pp. 183–197, New York Acad. Sci., New York, NY, USA, 1994. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. N. Mlaiki, N. Souayah, K. Abodayeh, and T. Abdeljawad, “Contraction principles in Ms-metric spaces,” Journal of Nonlinear Sciences and Applications, vol. 10, no. 2, pp. 575–582, 2017. View at Publisher · View at Google Scholar · View at MathSciNet
  15. S. Shukla, “Partial Rectangular Metric Spaces and Fixed Point Theorems,” The Scientific World Journal, vol. 2014, Article ID 756298, 7 pages, 2014. View at Publisher · View at Google Scholar
  16. H. Aydi, M. Abbas, and C. Vetro, “Partial Hausdorff metric and Nadler's fixed point theorem on partial metric spaces,” Topology and its Applications, vol. 159, no. 14, pp. 3234–3242, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. H. Aydi, M. Jellali, and E. Karapınar, “Common fixed points for generalized α-implicit contractions in partial metric spaces, consequences and application,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales Serie A Matematicas RACSAM, vol. 109, no. 2, pp. 367–384, 2015. View at Publisher · View at Google Scholar · View at MathSciNet